MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30916-07
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
Received a copy of the customer's medwatch report from fda which states, ¿insulin hooked up to pressure sensitive disc tubing.All insulin ended up on floor because pressure disc on tubing had crack/cut on disc and fluid leaked out when priming the line.No harm to patient other than delay of treatment." an incomplete date of event of (b)(6) 2020 was provided.
 
Event or Problem Description
Received a copy of the customer's medwatch report from fda which states, ¿insulin hooked up to pressure sensitive disc tubing.All insulin ended up on floor because pressure disc on tubing had crack/cut on disc and fluid leaked out when priming the line.No harm to patient other than delay of treatment.".
 
Additional Manufacturer Narrative
The customer¿s report that the pressure disc on the tubing had a crack/cut (slice) and fluid leaked was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted a slice damage on the pressure sensing disc film¿s membrane.No damages were observed on the product packaging pouch and no other anomalies were observed.Functional testing confirmed small droplets leaking from the damage of the pressure disc¿s film membrane.The root cause of the slice damage could not be determined.A device history record for model 30916-07 with lot number 19115555 was performed.The search showed that a total of (b)(4) units were built in 1 lot on 06nov2019.The search showed that there were no quality notifications for the failure mode reported by the customer.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9917138
Report Number9616066-2020-01236
Device Sequence Number14150444
Product Code FPA
UDI-Device Identifier10885403235238
UDI-Public10885403235238
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model Number30916-07
Device Catalogue Number30916-07
Device Lot Number19115555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD 10ML SYRINGE, THERAPY DATE UNK; THERAPY DATE 02/01/2020
Patient Age2 DA